Carol Anne asks

Have you ever had nasty side effects from meds you were taking?

Author: Carol anne

I am 40 years young. I'm blind and I have dissociative identity disorder, I also have complex PTSD. I blog about my life with these disorders. I live in Ireland.

20 thoughts on “Carol Anne asks”

  1. Yes, absolutely! I used to take Seroquel which had a side effect of fatigue, blurred vision, and weight gain. Coming off it produced withdrawl due to dependency resulting in severe rebound insomnia, nausea, headache, and irritability.

    I have treatment resistant depression so we added Lamictal to my regimen. I was subsequently hospitalized due to an adverse reaction resulting in crying spells, skin rash, and suicidal ideation. At the time I was also on Klonopim, but had a positive experience with it.

    – Jaymie

    Liked by 1 person

      1. Seroquel worked well for me symptom wise, but it made me dangerously neutral. My mood was stable, but I also didn’t care if the house burned down. I cant say I have experience with that particular combination. Have you had side effects?

        Liked by 1 person

      2. Not from those two antipsychotics the Haldol and the true Victor no no side-effects actually they work very well and they are very good they keep me very stable

        Like

      1. Exhaustion is hard to overcome. I get it too. Sometimes, in order to get past it, I promise myself rest after whatever it is I have to do. Doesn’t always work though, lol.

        Like

Talk to me! I love comments!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.